# SDR HEEA955990

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2245Y
- Make and model: Bell 206L-1
- Aircraft serial: 45751
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENCH CHECK REQUIRED. INSPECTED AND TESTED.  REPLACED CAVITY TUBE V101 DUE TO LOW POWER OUT.  REPAIRED.  REPLACED PHOTOCELL V301 DUE TO WEAK REPLY LIGHT.  REPAIRED.  ALIGNED RECEIVER TO SPECS.  ADJUSTED FREQUENCY.  BENCH CHECK GOOD.
